| Model Number |
NVTR-29 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).Baseline was a normal sinus rhythm (nsr).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 24mm, non-abbott balloon.The patient was developed with a complete heart block.A temporary pacemaker was placed to continue the procedure.During the procedure, the valve was able to be implanted at a depth of 5mm on the non-coronary cusp (ncc) and 6mm on the left-coronary cusp (lcc).The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.A temporary pacemaker was placed to stabilize the patient.On the following day, the patient received a permanent pacemaker.The patient had an extended hospitalization.The patient was discharged.
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device remained implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the received information, the cause of the reported heart block could be due to procedural circumstances.However, this could not be confirmed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.